# SDR ASOA200900137

- Difficulty date: January 26, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 9,804 hours, 8,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BELOW CURVED ARROW IN DOOR WAY BROKEN.
